# SDR FDEA202507011087

- Difficulty date: July 1, 2025
- Submitted: July 2, 2025
- Operation: Air carrier
- Aircraft: N943FD
- Make and model: Boeing 757-2G5
- Aircraft serial: 23929
- Aircraft time: 74,840 hours, 29,375 cycles
- System (JASC): 2421 · AC Generator-Alternator
- Part: Idg
- Part number: 727792K
- Part serial: A1153
- Condition: Faulted
- Location: Left
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

IN FLIGHT L GEN OFF AND ASSOCIATED EICAS. L AC BUS  OFF. RESET IN FLIGHT. OPERATED NORMALLY FOR 20  MINUTES. SAME MALFUNCTION AGAIN DURING DESCENT.  EMERGENCY DECLARED.  BITE CHECKED BPCU PER FIM  24-20 F/T 801.  FOUND SAME MESSAGES AS PREVIOUS  L GEN SYSTEM DP TRIP AND MAIN BUS/OVERLAP ZONE ON LAST FLT FAULT HISTORY.  VERIFIED ELEC CONNECTIONS ON LT IDG ARE TIGHT & GCU PINS ARE SECURE.  RESET LT AC BUS RAN BOTH ENGS & GENERATOR,  OPS NORMAL.  CYCLED LT &  RT GEN SWITCHES. COULD NOT DUPLICATE.  PERFORMED ALL WIRING CHECKS PER TSI 24-10/2691 STEPS 1 & 2, ALL WIRING CHECKS GOOD,  R & R LT IDG PER STEP 3 ON TSI, OPS CHECKED GOOD.
